Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/741
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEGGHE, Leo-
dc.date.accessioned2005-04-25T11:30:22Z-
dc.date.available2005-04-25T11:30:22Z-
dc.date.issued2004-
dc.identifier.citationScientometrics, 61(1). p. 103-115-
dc.identifier.issn0138-9130-
dc.identifier.urihttp://hdl.handle.net/1942/741-
dc.description.abstractThe following problem has never been studied : Given A, the total number of items (e.g. articles) and T, the total number of sources (e.g. journals that contain these articles) (hence A>T), when is there a Lotka function.-
dc.format.extent145020 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherSpringer-
dc.titleThe source-item coverage of the Lotka function-
dc.typeJournal Contribution-
dc.identifier.epage115-
dc.identifier.issue1-
dc.identifier.spage103-
dc.identifier.volume61-
local.bibliographicCitation.jcatA1-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1023/B:SCIE.0000037366.83414.09-
dc.identifier.isi000223177700008-
item.validationecoom 2005-
item.accessRightsOpen Access-
item.fulltextWith Fulltext-
item.fullcitationEGGHE, Leo (2004) The source-item coverage of the Lotka function. In: Scientometrics, 61(1). p. 103-115.-
crisitem.journal.issn0138-9130-
crisitem.journal.eissn1588-2861-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
source-item coverage.pdfPreprint version141.62 kBAdobe PDFView/Open
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.